# SDR GTIA2021111536121

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 15,384 hours, 6,633 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1,R1 AND L4 DOOR ASSIST BTL LOW -SERVICED L1,R1 AND L4 DOOR ASSIST BTL IAW AMM 52-10-00 NO LEAK NOTED AT THIS TIME
